# SDR CA100903006

- Difficulty date: August 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT402B
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING TAKEOFF FROM AIRPORT, THE PILOT REPORTED SMOKE FROM THE EXHAUST DUCT.  HE CLIMBED 10 TO 15 FEET AGL, AND REALIZED THE AIRPLANE WAS NOT ACCELERATING OR DECELERATING AND BEGAN TO MUSH. THE AIRPLANE TOUCHED DOWN ON GRASS BEYOND THE DEPARTURE END OF RUNWAY NEAR THE AIRPORT PERIMETER FENCE, AND WHILE ON THE GROUND COLLIDED WITH THE FENCE AND BUSHES/TREES CAUSING THE LT MLG TO SEPARATE AND DAMAGE TO THE LT WING.  THE AIRPLANE CAME TO REST IN A PARKING LOT UPRIGHT WITH THE RT WING ELEVATED.  ACFT IS 9.7 HRS SINCE NEW.   ACFT HAS BEEN RECOVERED AND PLACED IN A HANGAR.  ENG MFG ASSISTANCE HAS BEEN REQUESTED BY THE NTSB WHO ARE CONDUCTING A FULL INVESTIGATION.  ON SITE EXAMINATION IS PLANNED FOR THIS WEEK. ENG MFG WILL PROVIDE ON SITE SUPPORT.
